Solpa Extra Soluble Tablets - 24 Pack


Price:
Sale price€7.00 EUR

Description

Solpa Extra is a designed to be absorbed quickly to relieve pain. It is a combination product containing the painkiller paracetamol and caffeine. It can treat many types of pain including headache and migraine (with and without aura), backache, toothache, muscle ache, nerve pain, joint pain, period pain, sore throat, and for the relief of fever, aches and pains of colds and influenza.

Pack Size: 24 tablets

How to Use

Tablets should be dissolved in a glass of water.

Adults (including the elderly) and adolescents16 years and over:

Dissolve one to two tablets in at least half a tumbler of water every 4-6 hours.

Elderly: It is recommended that frail or immobile patients should reduce the dose or frequency of dosing.

Do not exceed 8 tablets in 24 hours.

Adolescents 12-15 years of age:

Dissolve one tablet in at least half a tumbler of water every 4-6 hours.

Do not exceed 4 doses.

The tablet will take up to 2 minutes to dissolve.

Children aged less than 12 years:

Not suitable for children under 12 years of age.

  • Allergies to the active ingredients, paracetamol or caffeine.
  • Do not exceed stated dose.
  • Contact your pharmacist or doctor if you suffer from liver of kidney problems.
  • Should not be taken during breast feeding or pregnancy.

This medicine rarely causes side effects.

Contains:

Paracetamol 500mg

Caffeine 65mg

Customer Reviews

Based on 7 reviews
100%
(7)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
E
Eibhlin

Great company- very reliable and efficient. Well done

a
alan browne
does what it says on the pack.

moderate pain killer,takes time to work but long lasting.

T
Theresa Ryan

ALWAYS IRDER FROM HERE AND ALWAYS ON TIME.

F
First Name

5 Star *****

F
First Name

Online Pharmacy are a pleasure to do business with.

You may also like

Recently viewed